Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Fever, cold, cough, burning in feet, high BP, high cholesterol levels, kidney stones. Treatment?

i have fever, cold and cough for the past 4 i am having a burning sensation upper part of the feet and toes...My B.P is 145 by 110... just like to know if burning sensation could be a something serious 3 months i had kidney and Gallbladder stones was treated and my B.p was ranging between180-150 upper limit and 150-120 lower limit.. cholesterol level were higher than normal
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Nephrologist 's  Response
Are you also a diabetic. If yes what are the sugar levels. Present fever, cough etc. are due to a chest infection which could be viral too. Are you taking any antibiotics ?
Burning feet could be effect of some antibiotics or viral infection too. So wait till the current problem of fever and cough settles.
You blood pressure is also very uncontrolled and you need to increase the doses of your BP medicines.
Medicines used for cough and cold also sometime raise the blood pressure specially in previously hypertensive subjects.
Answered: Mon, 5 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor